MathSciNet Relay Station
MathSciNet bibliographic data
MR682655 32M05 (32F15 32H99)
Greene, Robert E.; Krantz, Steven G. The automorphism groups of strongly pseudoconvex domains. Math. Ann. 261 (1982), no. 4, 425–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement